Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can I conceive if my 8th day follicular study shows thin endometrium ?

i am a case of secondary infertility suffering fromPCOD aged 33..My harmones are all normal.iam on Metformin-500mg 1-tds for last 3 months. on induction by letrophil-5mg for 5days from 3rd day i had good follicular development on the 11th day but endometrium was thin not measurable&no further improvement on the endometrium.i got my periods on 32nd day.and again this month also i had induction by letrophil is the 9th USG yesterday -8th day again follicles were there but endometrium was thin&i had hmg injection what is the scope ? iam much anxious to conceive.
Asked On : Sun, 19 Feb 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, why don't you concentrate on your diabetis. you get the sugar tested alternate days in the middle trimister, as harmones can enhence the blood sugar levels. as you states it is secondary infertility, get the partner also tested simultaneously. get the vdrl tested for both. thank you.
Answered: Wed, 29 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor